Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 5 > No. 2


On Cyclic (α,β)-Admissible Generalized Contraction Mappings in Generalized Metric Spaces

PP: 97-104
Eskandar Ameer,
The aim of this paper is to present new fixed point results in the framework of Branciari metric spaces. Some examples are presented to support the results proved herein. These results unify, generalize and complement the results of Jleli and Samet [J. Inequal. Appl. 2014, Article ID38(2014)]. We also provide an example of our result, where the comparable result in the existing literature is not applicable. As an application of our results, we obtain a fixed point results involving a cyclic mapping, not necessarily continuous

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved